Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 1, Pages 75–104 (Mi izv958)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Cauchy problem for differential equations in spaces of resurgent functions

B. Yu. Sternin, V. E. Shatalov


Abstract: A new method is proposed for obtaining asymptotic expansions of the solutions of a wide class of equations, taking subdominant, i.e., exponentially small, terms into account. The method is based on the study of the problem in special spaces of multiple-valued analytic functions.

Full text: PDF file (1471 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:1, 67–94

Bibliographic databases:

UDC: 517.948
MSC: Primary 58G15, 58G18, 32S40, 32S65; Secondary 35B40, 35S30, 40J05, 40G10, 41A60
Received: 02.09.1991

Citation: B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Izv. RAN. Ser. Mat., 56:1 (1992), 75–104; Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94

Citation in format AMSBIB
\Bibitem{SteSha92}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On~the~Cauchy problem for differential equations in spaces of resurgent functions
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 1
\pages 75--104
\mathnet{http://mi.mathnet.ru/izv958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162634}
\zmath{https://zbmath.org/?q=an:0804.35019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40...67S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 1
\pages 67--94
\crossref{https://doi.org/10.1070/IM1993v040n01ABEH001861}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LD16700003}


Linking options:
  • http://mi.mathnet.ru/eng/izv958
  • http://mi.mathnet.ru/eng/izv/v56/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boris Sternin, Victor Shatalov, “On a Nation of Resurgent Function of Several Variables”, Math Nachr, 171:1 (1995), 283  crossref  mathscinet  zmath  isi
    2. Getmanenko A., “Shatalov-Sternin's construction of complex WKB solutions and the choice of integration paths”, Math. Nachr., 287:14-15 (2014), 1642–1658  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:221
    Full text:93
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021